# SDR LR7A2021011402685

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 00327075T6
- Condition: Chafed
- Location: Fuselage
- Part time: 39,575 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK UNDER JOB CARD HC5212, FOUND THE FS 1012 OVERHEAD BULKHEAD WEB AFT SIDE CHAFED AT LBL 31, WL 280.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-17 NR 1000305679.
